# SDR AALA20110108LAX01

- Difficulty date: January 8, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 62,393 hours, 17,559 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Button
- Condition: Malfunctioned
- Location: Torque Limiter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED LEADING EDGE SLAT STUCK AND ONLY ABLE TO LAND FLAPS 20.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RESET TORQUE LIMITER OVERLOAD BUTTON THAT HAD BEEN EXTENDED.  SYSTEM GROUND CHECK NORMAL OPERATION.
